# SDR ASAA2018070225252

- Difficulty date: June 30, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 9,474 hours, 3,093 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE SYSTEM 1 FAULT GROUNDED - YES. PERFORMED TSM 24-00-00-810-818 BITE TEST ALL CHECKS OK NO MSG PRESENT AT THIS TIME
